# SDR SIMA20250114007

- Difficulty date: January 14, 2025
- Submitted: February 3, 2025
- Operation: Air carrier
- Aircraft: N222NS
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000528
- Aircraft time: 22,056 hours, 15,024 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 17003263001
- Condition: Corroded
- Location: Fr 17
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH MAIN FLOOR BEAM AT FRAME 17 HAS POSSIBLE CORROSION JUST FWD OF SEAT TRACK. (MAJOR REPAIR) (LEVEL 2 CORROSION)  PERFORMED PERMANENT REPAIR TO RH MAIN FLOOR BEAM AT FRAME 17 JUST FWD OF SEAT TRACK IAW ERS-EJ-53MR-5130.
